# SDR CALA2024060701727

- Difficulty date: June 1, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 69,004 hours, 20,410 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 948E418G1
- Part serial: 01G2434
- Condition: Intermittent
- Location: Thrust Manage
- Part time: 68,961 hours, 20,398 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: C

## Discrepancy

A/T DISCONNECT ON TAKE OFF RERACKED TMC COMPUTER AND ACP''D TEST 02, TEST 10 AMD TEST 30 ALL PASSED DUE TO RETURN TO BLOCKS AND SUGGEST REPLACING TMC PULLED AND COLLARED TMC AC, DC, &, SERVO C/B'S AND APPLIED PLACARD. REQUEST DEFERRAL. C/W MEL.  REPLACED TMC PER MM 22-31-01. MCDP OPS CHECKS GOOD ON TEST 2,10 AND 30. NO FAULTS NOTED. ACFT FULL CAT CAPABILITY RESTORED PER M M 22-00-02-201 AND MM22-10-00.
